American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. Magnanini, J. Prajapat and S. Sakaguchi. Stationary isothermic surfaces and uniformly dense domains. Trans. Amer. Math. Soc. 358 (2006) 4821-4841. MR 2231874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter J. Vassiliou. Vessiot structure for manifolds of $(p,q)$-hyperbolic type: Darboux integrability and symmetry. Trans. Amer. Math. Soc. 353 (2001) 1705-1739. MR 1813593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1